Prozac & Wellbutrin together should I expect to gain weight? What other side effects should I expec?

Question is Closed Report Mark as Favorite

Answers (4)

22 Dec 2011

You could read details on: http://www.drugs.com/interactions-check.php?drug_list=1115-648,440-203, besides other side effects of the meds which would be listed on: for Prozac: http://www.drugs.com/prozac.html and for Wellbutrin: http://www.drugs.com/wellbutrin.html

Take care, best wishes!

Votes: +1

22 Dec 2011

Hey rebchristopher,

Taken at the right dosages, Wellbutrin with Prozac is a great combination for depression and anxiety. Don't let the possible interaction scare you. This is extremely rare. Weight gain is also unlikely particulary with Wellbutrin. As long as you watch your calories consumed are less than or equal to calories burned, you'll not gain weight. Side effects when first starting the Wellbutrin may include some headache and jitteriness, but this will go away in a short time.

Best wishes,

Laurie

Votes: +0

22 Dec 2011

I take trazadone and wellbutrin. The wellbutrin actually gives me energy and increases my metabolism. I've lost weight since being on it which is great for my depression and considering when I was on Lyrica I gained 50lbs. Remember as already stated they list side effects but some of them are so rare. The worst I had was sweating when I was first on it now I don't even have it. Depression wise I can honestly say in 6yrs of having it and being in dark gloom from Nov-feb and getting severe in winter this is the BEST I have ever felt.

Votes: +0

22 Dec 2011

I take wellbutrin & celexa. I never tried prozac, but I knew a old friend of mine who took prozac & she gained weight off of it. But the wellbutrin taken with the prozac might eliminate that weight gain effect altogether. I find that the wellbutrin has helped eliminate my crazy cravings for carbs, sweets & sodium rich foods. I also noticed that when I took zoloft that it packed on the pounds, where as the celexa combined with the wellbutrin didn't. If you eat healthy while taking these antidepressants, I believe that you will not gain any weight. Good luck 2 u!

Votes: +0
taleese 22 Dec 2011

Also I know that prozac has some side effects that can affect you down the road, i know several who have been on it that have ticks after being on it.

hope31 22 Dec 2011

I'm not sure what you mean by ticks? what r ticks?

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Depression - I am terribly depressed and want to try a new medication. I am currently taking?

... Lamictal, Wellbutrin XL, and Buspar. None of these are working. I need a drug that does not have weight gain as a side effect. Help?

17 answers 27 Oct 2009

Reading through the side effects, I noticed weight gain was one of them?

Being bulimic, it doesn't seem that a pill that would cause wight gain would be a good option. Is this a common side effect?

1 answer 15 Dec 2009

Is weight gain a normal side effect whilst taking prozac?

my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...

5 answers 29 Apr 2013

Feedback on prozac?

Can anybody give me feedback on Prozac, especially, energy level, weight loss or gain and sexual side effects? do you like it? Has it helped? How ...

2 answers 18 Sep 2013

Taking Wellbutrin and Prozac?

I have PTSD, depression and anxiety. I've been on Prozac for years and in March switched to Wellbutrin. I began having bad headaches, fuzzy ...

6 answers 9 Oct 2013